# SDR SWAA2025072490004

- Difficulty date: July 10, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LEFT Z-ANGLE HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES FROM BS 500+10 - 500D.  REMOVED CORROSION FROM LT ZEE ANFLE BS 500+10 - 500D. EVALUATED REWORKED AREA WITH ORIGINAL THICKNESS 0.040'; LOSS 0.020'; REMAINING .020'. MAXIMUM LOSS OF 0.10T, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. FABICATED REPLACEMENT SECTION AND REPAIRED IAW SRM 53-00-53-2R-5 AND SRM 51-40-02-0G-0 FROM BS 480+10 - 520.
